# SDR DALA2019012300441

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 74,592 hours, 55,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME CRACKED AT 3 LOCATIONS OF TAIL CONE ALIGNMENT PINS LT SIDE OF A/C BETWEEN UPPER AND LOWER TAIL LATCH FITTINGS 2 PINS ABOVE FITTING 1 PIN BELOW UPPER FITTING. REMOVED SECTION OF CANTED FRAME FROM 6 OCLOCK TO 10 OCLOCK POSITION PER DAC DRAWING 9911843. DRILLED UP AND BEGAN INSTALLING NEW SECTION OF CANTED FRAME PER DAC DRAWING 9911843. COMPLETED INSTALLATION OF CANTED FRAME SECTION PER DAC DWG 9911843. (LP0914566)
